Some Geometric Properties of Polynomial Surfaces.

Robert Osserman

Commentarii mathematici Helvetici (1962/63)

  • Volume: 37, page 214-220
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Osserman, Robert. "Some Geometric Properties of Polynomial Surfaces.." Commentarii mathematici Helvetici 37 (1962/63): 214-220. <>.

author = {Osserman, Robert},
journal = {Commentarii mathematici Helvetici},
keywords = {differential geometric Euclidean spaces},
pages = {214-220},
title = {Some Geometric Properties of Polynomial Surfaces.},
url = {},
volume = {37},
year = {1962/63},

AU - Osserman, Robert
TI - Some Geometric Properties of Polynomial Surfaces.
JO - Commentarii mathematici Helvetici
PY - 1962/63
VL - 37
SP - 214
EP - 220
KW - differential geometric Euclidean spaces
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.